# SDR SWAA042609

- Difficulty date: September 8, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 25,379 hours, 21,318 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6547869318
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND STRINGER 27R AT BS 747 AND BS 727E, CORRODED.  REPAIRED STRINGER PER EA.
